MAUDE Adverse Event Report: XTANT MEDICAL HOLDINGS, INC. CORTERA SPINAL FIXATION SYSTEM; TORQUE LIMITING HANDLE

XTANT MEDICAL HOLDINGS, INC. CORTERA SPINAL FIXATION SYSTEM; TORQUE LIMITING HANDLE
Model Number 1505-000120
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer received information from a distributor regarding a potential concern associated with a thoracolumbar system.The report consisted of a single x-ray image transmitted via text message.The distributor indicated that the image was believed to be associated with the manufacturer's instrumentation; however, no case-specific details, including patient information, procedural information, implant details, or clinical outcomes, were provided.The image was internally forwarded for clinical review.The distributor declined to provide any additional information regarding the circumstances surrounding the image, including whether a revision procedure had occurred.As a precautionary measure, two torque-limiting handles within the distributor's inventory were proactively exchanged and returned to the manufacturer for evaluation.Functional testing of the returned torque-limiting handles demonstrated that both devices met established performance specifications and were operating as intended.The evaluation results were communicated to the distributor, who acknowledged receipt.No further information, including additional imaging, clinical documentation, product samples, or device identifiers, has been provided to support further investigation.At this time, there is insufficient information to establish a causal relationship between the reported image and the manufacturer's system, or to confirm whether a device malfunction or adverse event occurred.No additional complaints or similar events have been reported in association with this matter.The manufacturer will continue to monitor for any new or relevant information.Should additional details become available, the complaint will be reassessed in accordance with internal procedures and regulatory requirements.
 
Event or Problem Description
The manufacturer was made aware of two 90 in-lb torque-limiting handles that were requested to be replaced and verified for torque-limiting calibration.The returned torque limiting handles were tested and were found to be within specification.Additionally, an x-ray image was provided with the complaint; however, no context was provided with the image and there was no identifying information linking the image to the torque-limiting handles.There were no reported patient injuries or delays in surgery associated with the complaint.

Brand Name
CORTERA SPINAL FIXATION SYSTEM
Common Device Name
TORQUE LIMITING HANDLE
Manufacturer (Section D)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser ln.
belgrade MT 59714
Manufacturer (Section G)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser ln
belgrade MT 59714
Manufacturer Contact
rebecca lennemann
664 cruiser ln.
belgrade, MT 59714
4069245878
MDR Report Key25393493
Report Number3005031160-2026-00018
Device Sequence Number20131556
Product Code LXH
UDI-Device Identifier00840311210756
UDI-Public00840311210756
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K241892
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1505-000120
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Initial Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown